# SDR SWAA2021081642861

- Difficulty date: April 15, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FCB BS500 - BS500A RBL24 WL157. / REMOVED AND REPLACED NEW AFT SHIELD AT FCB BS500- 500A RBL24 ITEM 7535527 PO# 791012 IAW SRM 53-30-15-01-1; SRM 51-40-02; SRM 51-40-05 AND DWG 143A0080. 80641U 23APR20
